×
COVID-19 Update - As pharmacies are an essential service, we remain open and continue to ship orders to customers.

Lemsip PS Cold & Flu Day & Night Tablets 24


  • Lemsip PS Cold & Flu Day & Night Tablets 24

NZ $15.02

Out of Stock

Earn $0.30 ea of loyalty rewards redeemable on your next purchase.

Description

For the major symptoms of cold and flu, including blocked or runny noses, body aches and pains and headaches.

DAY TABLETS: For temporary relief of the symptoms of sinus congestion and colds and flu such as sinus pain, blocked nose, reduces fever, body aches and pains, sinus congestion.

NIGHT TABLETS: Contain an added antihistamine which temporarily relieves sneezing and itchy watery eyes, runny nose. Therefore allows a good nights sleep.

What else should I know?

Classification

Pharmacy Only Medicine

Active Ingredients

Day: Paracetamol 500mg, Phenylephrine HCL 5mg.

Night: Paracetamol 500mg, Phenylephrine HCL 5mg, Chlorpheniramine maleate 2mg.

Dosage

Adult and Children 12 years and over: White DAY Tablets: Take 2 in the morning, and 2 in the afternoon if required Repeat dose if needed after 4-6 hours.

Pink NIGHT Tablets: Take 2 at bedtime if required. Do not take night tablet within 4 hours of day tablet.

Keep to the recommended dose. Do not exceed 6 day tablets and 2 night tablets in 24 hours. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful.

Do not use for more than 3 days for adults. Do not use more than 48 hours for children 12 years and over, unless advised by a doctor.

Warnings

Do not use:
- For children under 12 years
- If tablet foil is broken
- If you are hypersensitive to any of the ingredients
- If you are taking or have taken in the last two weeks a monoamine oxidase inhibitor (MAOI)
- If you are lactating or breastfeeding
- With other products containing paracetamol, unless advised by a doctor or pharmacist.
- With other antihistamines.

Ask your Doctor before use if you:
- Have high blood pressure
- Have breathing problems or chronic lung disease such as chronic bronchitis, asthma or emphysema
- Are taking anti depressants
- Have heart, liver, kidney or thyroid disease
- Have diabetes, epilepsy or glaucoma
- Have difficulty in urination due to enlargement of the prostate gland
- Are pregnant
- Are presently taking or have recently taken blood pressure medicines or sympathomimetics
- Are taking sedatives or tranquilisers as they may increase drowsiness
- Are taking another cough and cold medicine

Do not exceed the recommended dosage. If symptoms get worse or last more than a few days, discontinue use and consult a doctor. Phenylephrine may cause sleeplessness in some people. Chlorpheniramine maleate may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid Alcohol

Customer Review

NOTE: Customer reviews are written by website visitors and are not intended as medical advice.

Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.

Be the first to review this product.

Health Chemist, your international online pharmacy

  • Health Chemist has one of the largest ranges of natural health products in New Zealand with the goal to provide a one stop online pharmacy for all your health product needs. Check out our discount prices - we compare very favourably with other overseas online pharmacies.

  • Experience living the way it is meant to be. Visit our Medicine Cabinet section to get relief from aches and pains, colds and flu, allergies, eye problems, skin problems and many other illnesses and ailments which may interfere with your ability to enjoy life.

  • Looking for the best value in beauty and skin care, Health Chemist has some of the best pricing and widest selection of natural cosmetics and skin care as well as hair care products.

  • We reward our customers for shopping with us, with our unique loyalty rewards which give you an extra discount of our already reduced prices with every purchase. This means you get amazing savings sooner.

Credit cards accepted

Get all the best deals and special offers from the Health Chemist Club.